Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Belly button oozing pus after gall bladder removal, increased weight. Going to gym for weight loss. Any relation ?

15 years ago i had my gaul bladder removed, for a year or so after the surgery my belly button would oze puss (they used my belly button as a insicion site for 1 of the tubes i am told) anyways it did it for almost 2 years, I noticed it stopped and went on with my life, during that time i put on alot of weight, my top weight was 328 lbs, I recently started getting healthy and have lost alot of weight and randomly when i got to the 200 lb mark my belly button has started ozeing puss again. Is it related or just a infection, I work out 6 days a week at a gym, plus jog 5 miles a day, so thought maybe i am just not drying it enough after showers, but why did it not show up till i lost so much weight
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
There are two possibilities.Either it could be umbilical fistula or sinus which could be the post operative complication or it could be conjenital.In any case you have to get the fistulogram or sinogram done by a radiologist and get it removed surgically if it is confirmed radiologically.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor